May 10th, 2010

pride and prejudice
  • di_lo

Where did my orgasms go?

For the last few months, something horrible has happened to my orgasms. I'm not sure if I'm still having an orgasm at all. If I am, it is very weak. I used to have the build up before the orgasm, then the wonderful release with the little waves of pleasure all through out my body and then I'd become quite ticklish if my SO continued to try to stimulate me. Well now I'm not having any of the wonderful waves of pleasure. Just a slight release and then the ticklish part. What is going wrong?

This is happening when I masturbate and when I am with my guy. I'm not sure what has changed and I don't know how to fix it.

Please help me. :(
  • Current Mood
    frustrated frustrated
Bailey and I

Weight loss on HBC

I tried to look through the tags, but it wasn't giving me any answers.

Years ago, I was on Depo Provera for six months (two shots), and it really messed me up. I lost 30lbs in 2 months, my hair fell out, I would just fall over, I was mentally not okay... And the side effects lasted for months and months after my second (and last) shot.

For several years, I went HBC free. I had a child, and was back up to a normal weight, after not being able to gain any weight until I was pregnant.

I decided I wanted to give HBC a try again. After speaking with the OBGYN we decided to put me on Ortho-Tricyclen Lo (Which I was on before the Depo, and didn't seem to have any problems, or rather, any that I can remember).

So, I have been on it for 3 weeks, I am currently on my "period" week. In the last month, I have lost somewhere between 8-10 lbs. During week 1, I am okay. Week 2 is HELL, I feel sick, I feel awful, I have a ton of panic attacks, and it's just all around not fun for me. Week three is not as good as week 1, but nowhere near the hell that I get from week 3. This is my off week, Day 2, and I am SO incredibly moody and hormonal. I hate it. I am a raging bitch, and sad, and ugh. And, I haven't gotten any blood, just a few yellow-ish spots that started day 7 of week 3.

Any suggestions or ideas? When do I become concerned about the weight-loss? I feel like part of the problem with that is, I recently started smoking again (I know, BAD!), and my caffeine intake has greatly upped, so I'm not sure if the lack of hunger that I'm feeling is due to the HBC or the other factors as well.

Also, its POSSIBLE that I'm pregnant, but not likely. We were using backup method until Day 1 of Week 3, and I don't feel pregnant, nor do I THINK I am, but I am concerned by the lack of blood in my "period". I do know, that with HBC that is normal, especially when you first start, but what do you guys think? Some of you on here know a lot more than I do, and I would appreciate some feedback.


If it helps, whenever my sister goes on HBC, she loses weight as well. She has thyroid issues, and has to be on synthroid, and has to take HBC if she wants a regular period. Is it normal to lose weight on BC?

Sorry about how long this is, but I wanted to provide as much info as possible. Thanks Guys!

Smelling menstrual blood before your period shows up?

I expected my period either yesterday, today OR tomorrow.

Today, I can smell my "period" smell very distinctly, exactly the way it's been since I started menstruating at age 14 - a heavy, hot, damp, metallic/iron smell.

This happened last month a few hours or a day before my period, too. I hadn't really noticed the scent since I switched to tampons a few years ago, but it's the smell of blood I associated with using pads during my period when I was a teen.

Is this normal?

Dizziness on Apri?

 I started taking Apri (generic of Desogen) on Friday and am feeling incredibly dizzy today. I realize I'm only 4 pills in, but that's the only thing that I can think of that could make a difference. My doctor said it could cause nausea, but so far...I'm just really dizzy. 

Has anyone ever experienced this on Apri? Also, any other more general Apri experiences? My doctor said it's "pretty much the only thing I prescribe"...which I found incredibly odd. Do doctors have "favorite" brands that they just prescribe to everyone or what? I asked a few friends who had gone to our university clinic for their prescriptions, and that's what they were all put on. 
gwen spidey

antibiotic interaction?

hey guys! i currently have a double ear infection, and my doctor put me on azithromycin (generic for zithromax). i was wondering if there was any issues concerning my bc pills? my doctor gave the generic 'most antibios affect bc pills' (which apparently isn't true anymore?) and the notes on the package itself say nothing about causing a drop in effectiveness.

my issue is that my bf and i ONLY use my bc pills as contraception. we're both STI/D-free, and i take them so dilligently that we aren't worried about that 0.01%. My issue is that I can't use condoms as back up, and I really don't like for him to pull out, but obviously he will if he has to.

So that's pretty much my question - am I safe? Or should I use backup just in case?
lowrider

uterine infection

Has anyone had this before? The problems started around the end of 2005/ beginning of 2006 when my doctor put me on birth control for acne. I developed an unusual discharge, but didn't think much of it. A few months later I got checked out and had bacterial vaginosis. Well, I was treated for three years multiple ways and with different antibiotics, and nothing worked. I also saw three other doctors and no one took me seriously... just prescribed medicine and moved on. Well, about a year ago I developed flu-like symptoms that would come and go. Somedays I wouldn't be able to get out of bed, and after a while, I would be completely fine. After a few months, I developed a very high fever and was extremely sick. The doctor did blood work and just gave me oral antibiotics. It happened again shortly after and took a urine (she did not give me antiseptic wipes) and said I had a severe bladder infection. So, every time I felt flu-like symptoms, I would go in and get a bladder test which my doctor would say was severe, and give me more antibiotics. Well, I went to another gyno and when she took my urine, she said it was fine. She asked if I had been using wipes before I gave the samples and I said no. She told me it was probably bacteria from my vagina but I needed an ultra sound. However, when she took a swab I was just starting my period so nothing showed up and she blew me off. All this time I thought I had bladder issues and I didn't. I am SO sick, and I am in Houston Texas taking care of my dad while he gets treated for cancer and MD Anderson. I have no insurance and don't know where I need to go or how I need to get treated. I went to the emergency room the other night because it got so bad, but they said they couldn't do anything... they just ruled out a bladder infection.

I'm really scared it's already in my blood and I'm going to die or something!
<lj comm="boxofpasta">

(no subject)

I don't really want to go to the doctor if i dont have to...well I'd be going to the local health dept, and they're no help anyways..so i'll ask here. I know this may be somewhat confusing or hard to read, i apologize in advanced.

my period has been really screwy for the past few months. I was on birth control for about a year, but stopped taking it last may. anyways,i got my period feb. 1st. it was about a week early if i remember correctly. Then i didnt get it until april march 13th. I had had sex the night before or that morning, and i suppose thats what had brought it on. I had very severe cramping for some reason after the sex, but the sex itself wasnt any rougher or deeper than normal. After that, my period has come exactly 20 days later, the next 3 times. On april 2 &22, and today.

Normally, my period lasts for 8ish days, cramping the first day. it usually starts off heavy and gets heavier then fades away. But now, ive noticed its very light spotting the first 2 days and then gets very heavy..but it only lasts about 5 days. Also, it came about ever 30-35 days.

I don't know what is up with it. Is it normal for it to get on a different track? or do you think something is seriously wrong and i need to get checked out asap?

maybe unrelated, but ive noticed the past couple of weeks ive been really moody, but i have also been super stressed out. [i havent been stressed out constantly though, just a few days at a time.]

Again, I'm sorry this is so jumbled up, and my grammer is horrible. any comments would be very much appreciated. thanks.